# SDR ASAA2022022838028

- Difficulty date: February 28, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A300*
- Aircraft serial: 08246
- Aircraft time: 11,450 hours, 3,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: D5211481920100
- Part serial: NA
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON LOWER AFT CORNER OF R1 DOOR GROUNDED - YES. ACCOMPLISHED EXTERNAL SKIN REPAIR ON AFT LOWER CORNER OF R1 DOOR IAW AIRBUS A321-200N SRM 52-10-00-300-003CATEGORY B REPAIR,REINSPECT  EVERY 60,000 FLIGHT CYCLES, FLIGHT HOURS OT RELEVANT IAW AIRBUS A321-200N SRM 52-10-00-205-022SEAMC FELIX NOTIFIED
